# SDR DHLA200900036

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 141
- Aircraft time: 50,679 hours, 28,872 cycles
- Engine: Ge CF650C2
- Engine time: 37,971 hours, 11,168 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: AC9380F4010
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FILTER CLOG LIGHT ILLUMINATED ON MWP.  FILTER NR 2 OIL CLOG LIGHT ILLUMINATED ON S/O PANEL AFTER TAKEOFF.  REMOVED AND REPLACED MAIN ENGINE OIL FILTER P/N AC9380F4010 IAW MM 79-22-01.  OPS AND LEAKS CK GOOD IAW JRH 18.1.
